My teenage son has been vomiting now for about 6 months to a year. It is usually during PE at school. With extreme exertion he always vomits. We've been to his doctor several times. They always say he has an acidy stomach and prescribed Prilosec. Well he still vomits while taking this medication, so either its not working or he has something else wrong. He is very tall, almost 6ft and weighs only 124lbs. Yet he eats alot. He has lost 2 lbs recently and I just dont think he can afford to lose more. Does anyone have any clue as to what could be causing this. And by the way, its not intentional. He dosnt like to or force himself to throw up. Please give me some ideas so I can help my son to feel better and be healthy.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?